# SDR GTIA2019121644864

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 52,815 hours, 24,373 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON APPROACH IN COCKPIT-C/W IDENTIFICATION OF CABIN ODOR INSP. FOUND PACK 1 RESPONSIBLE PER TSM 05-50-00-810-831A
